Cohomology of Dowling Lattices and Lie (Super)Algebras

Eric Gottlieb, Michelle L Galloway

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We extend a well-known relationship between the representation of the symmetric group on the homology of the partition lattice and the free Lie algebra to Dowling lattices.

Original languageEnglish (US)
Pages (from-to)301-336
Number of pages36
JournalAdvances in Applied Mathematics
Volume24
Issue number4
DOIs
StatePublished - May 2000

Fingerprint

Lie Superalgebra
Algebra
Cohomology
Free Lie Algebra
Symmetric group
Homology
Partition
Relationships

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Cohomology of Dowling Lattices and Lie (Super)Algebras. / Gottlieb, Eric; Galloway, Michelle L.

In: Advances in Applied Mathematics, Vol. 24, No. 4, 05.2000, p. 301-336.

Research output: Contribution to journalArticle

@article{747438e7a285472580f4e852d9a0cd34,
title = "Cohomology of Dowling Lattices and Lie (Super)Algebras",
abstract = "We extend a well-known relationship between the representation of the symmetric group on the homology of the partition lattice and the free Lie algebra to Dowling lattices.",
author = "Eric Gottlieb and Galloway, {Michelle L}",
year = "2000",
month = "5",
doi = "10.1006/aama.1999.0670",
language = "English (US)",
volume = "24",
pages = "301--336",
journal = "Advances in Applied Mathematics",
issn = "0196-8858",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Cohomology of Dowling Lattices and Lie (Super)Algebras

AU - Gottlieb, Eric

AU - Galloway, Michelle L

PY - 2000/5

Y1 - 2000/5

N2 - We extend a well-known relationship between the representation of the symmetric group on the homology of the partition lattice and the free Lie algebra to Dowling lattices.

AB - We extend a well-known relationship between the representation of the symmetric group on the homology of the partition lattice and the free Lie algebra to Dowling lattices.

UR - http://www.scopus.com/inward/record.url?scp=0345856518&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345856518&partnerID=8YFLogxK

U2 - 10.1006/aama.1999.0670

DO - 10.1006/aama.1999.0670

M3 - Article

AN - SCOPUS:0345856518

VL - 24

SP - 301

EP - 336

JO - Advances in Applied Mathematics

JF - Advances in Applied Mathematics

SN - 0196-8858

IS - 4

ER -